# SDR ASMF20130523007

- Difficulty date: May 1, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 25,231 hours, 13,304 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE LT ENGINE VIBRATION REACHED 2.8 UNITS AND DURING CRUISE THE VIBRATION WAS STABILIZED IN 2.3 UNITS.  AIRCRAFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED A TRIM BALANCE IAW AMM 71-00-00, TASK 71-00-00-700-847-G01, A NLG STRUT SERVICE IAW AMM 12-15-41, TASK 610-802 AND LUBRICATION OF THE FAN ROTOR BLADE OF THE LT ENGINE IAW AMM 72-21-02 AND VIBRATION TEST NR 7 WAS PERFORMED IAW AMM 72-00-00, BEING WITHIN LIMITS.
